# SDR USAA2010041290761

- Difficulty date: March 31, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 31,226 hours, 12,367 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000100400
- Part serial: HF3106
- Condition: Saturated
- Location: Elevator
- Part time: 31,226 hours, 12,367 cycles
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C6 - MAJOR REPAIR - TRAPPED WATER FOUND IN HONEYCOMB CORE OF LEFT ELEVATOR UPPER SKIN BETWEEN RIB 5 TO RIB 6.  REPAIRED LEFT ELEVATOR UPPER SKIN BETWEEN RIB 5 TO RIB 6 IAW A319 SRM 55-21-11 & 55-77-13.
